# SDR 01FDEA00263

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- Aircraft time: 62,426 hours, 46,927 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, RT ELEVATOR REAR SPAR NR 4 SHEAR PLATE FOUND CRACKED.  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 51-20-2, 51-30-2.
